Tampere University of Technology

TUTCRIS Research Portal

Periodic Output Regulation for Distributed Parameter Systems

Research output: Contribution to journalArticleScientificpeer-review

Standard

Periodic Output Regulation for Distributed Parameter Systems. / Paunonen, Lassi; Pohjolainen, Seppo.

In: Mathematics of Control Signals and Systems, Vol. 24, No. 4, 2012, p. 403-441.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Paunonen, Lassi ; Pohjolainen, Seppo. / Periodic Output Regulation for Distributed Parameter Systems. In: Mathematics of Control Signals and Systems. 2012 ; Vol. 24, No. 4. pp. 403-441.

Bibtex - Download

@article{dab38511770247b1a67e5f7779cb7472,
title = "Periodic Output Regulation for Distributed Parameter Systems",
abstract = "In this paper the output regulation of a linear distributed parameter system with a nonautonomous periodic exosystem is considered. It is shown that the solvability of the output regulation problem can be characterized by the solvability of a certain constrained infinite-dimensional Sylvester differential equation. Conditions are given for the existence of feedforward and feedback controllers solving the regulation problem along with a method for their construction. The theoretical results are applied to output regulation of a controlled delay equation.",
author = "Lassi Paunonen and Seppo Pohjolainen",
note = "Contribution: organisation=mat,FACT1=1<br/>Publisher name: Springer UK",
year = "2012",
doi = "10.1007/s00498-012-0087-x",
language = "Suomi",
volume = "24",
pages = "403--441",
journal = "Mathematics of Control Signals and Systems",
issn = "0932-4194",
publisher = "Springer Verlag",
number = "4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Periodic Output Regulation for Distributed Parameter Systems

AU - Paunonen, Lassi

AU - Pohjolainen, Seppo

N1 - Contribution: organisation=mat,FACT1=1<br/>Publisher name: Springer UK

PY - 2012

Y1 - 2012

N2 - In this paper the output regulation of a linear distributed parameter system with a nonautonomous periodic exosystem is considered. It is shown that the solvability of the output regulation problem can be characterized by the solvability of a certain constrained infinite-dimensional Sylvester differential equation. Conditions are given for the existence of feedforward and feedback controllers solving the regulation problem along with a method for their construction. The theoretical results are applied to output regulation of a controlled delay equation.

AB - In this paper the output regulation of a linear distributed parameter system with a nonautonomous periodic exosystem is considered. It is shown that the solvability of the output regulation problem can be characterized by the solvability of a certain constrained infinite-dimensional Sylvester differential equation. Conditions are given for the existence of feedforward and feedback controllers solving the regulation problem along with a method for their construction. The theoretical results are applied to output regulation of a controlled delay equation.

U2 - 10.1007/s00498-012-0087-x

DO - 10.1007/s00498-012-0087-x

M3 - Article

VL - 24

SP - 403

EP - 441

JO - Mathematics of Control Signals and Systems

JF - Mathematics of Control Signals and Systems

SN - 0932-4194

IS - 4

ER -